# SDR QXEA2009112000972

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FOUND DAMAGE TO INBD EDGES OF AFT BAGGAGE BAY DOOR SURROUND LWR COATING. BLENDED IAW CRJ700 SRM 51-12-00-001-001-A01. NO DAMAGE ALLOWED IN AREA.  SENT TO BOMBARDIER FOR REO. PERFORMED LPI IAW NDTM LPI 51-20-008.  REPAIRED DAMAGE IAW REO 670-53-61-532.  TREATED PRIMED AND PAINTED IAW CRJ700 SRM 51-21-16-001-001-A01.
